| Catalog Number |
3L92516 |
| Medical Device Problem Code |
Missing Information (4053)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during a recent packaging integrity conference, it was identified that six items are without traceability and nationalization labels.It was not possible to determine exactly when the labels were lost, but their absence was detected during the verification process.When these products were received in stock, with the receipt note invoice (first entry), there was no claim record regarding the lack of labels, which leads us to conclude that the items were properly labeled at the entrance.
Additional Manufacturer Narrative
Upon further review, it has been determined that there is no allegation against the device, no reportable event.Further updates will only be provided if additional information is received that changes the regulatory determination.